Tanszék
Dr. Barczy Mátyás

Kezdőoldal

Életrajz

Kutatási területek

Publikációk
    cikkek
   disszertációk

Oktatási
segédanyagok


Fogadóórák

Linkek

Képek

CIKKEK FOLYÓIRATOKBAN ÉS KONFERENCIAKIADVÁNYOKBAN:
 
52. Asymptotic behavior of projections of supercritical multi-type continuous state and continuous time branching processes with immigration Arxiv: 1806.10559 (pdf) (2018)
(társszerzők: Sandra Palau és Pap Gyula)

51. Almost sure, L_1- and L_2-growth behavior of supercritical multi-type continuous state and continuous time branching processes with immigration Arxiv: 1803.10176 (pdf) (2018)
(társszerzők: Sandra Palau és Pap Gyula)

50. On tail behaviour of stationary second-order Galton-Watson processes with immigration Arxiv: 1801.07931 (pdf) (2018)
(társszerzők: Bősze Zsuzsanna és Pap Gyula)

49. Asymptotic properties of maximum likelihood estimator for the growth rate of a stable CIR process based on continuous time observations Arxiv: 1711.02140 (pdf) (2017)
(társszerzők: Mohamed Ben Alaya, Ahmed Kebaier és Pap Gyula)

48. Karhunen-Loève expansion for a generalization of Wiener bridge Arxiv: 1602.05084 (pdf) (2016)
(társszerző: Lovas Rezső László)

47. Least squares estimation for the subcritical Heston model based on continuous time observations Arxiv: 1511.05948 (pdf) (2015)
(társszerzők: Nyul Balázs és Pap Gyula)

46. Gauss-Markov processes as space-time scaled stationary Ornstein-Uhlenbeck processes Arxiv: 1409.7253 (pdf) (2014)
(társszerző: Peter Kern)

45. Asymptotic behavior of maximum likelihood estimators for a jump-type Heston model Arxiv: 1509.08869 (pdf) (2019)
Journal of Statistical Planning and Inference 198, 139-164.  
MR 3809401   Zbl ???  
(társszerzők: Mohamed Ben Alaya, Ahmed Kebaier és Pap Gyula)

44. Regularly varying non-stationary Galton-Watson processes with immigration Arxiv: 1801.04002 (pdf) (2018)
Statistics & Probability Letters 140, 106-114.  
MR 3812257   Zbl ???  
(társszerzők: Bősze Zsuzsanna és Pap Gyula)

43. Asymptotic properties of maximum likelihood estimator for the growth rate for a jump-type CIR process based on continuous time observations Arxiv: 1609.05865 (pdf) (2018)
Stochastic Processes and their Applications 128 (4), 1135-1164.  
MR 3769658   Zbl 06859462  
(társszerzők: Mohamed Ben Alaya, Ahmed Kebaier és Pap Gyula)

42. On aggregation of multitype Galton-Watson branching processes with immigration Arxiv: 1711.04099 (pdf) (2018)
Modern Stochastics: Theory and Applications (5) 1, 53-79.  
MR 3784038   Zbl 06891749  
(társszerzők: K. Nedényi Fanni és Pap Gyula)

41. Examples of random fields that can be represented as space-domain scaled stationary Ornstein-Uhlenbeck fields Arxiv: 1501.03717 (pdf) (2018)
Mathematica Slovaca 68 (1), 197-210.  
MR 3764329   Zbl 0684.2063  

40. Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations Arxiv: 1509.05149 (pdf) (2017)
Journal of Mathematical Analysis and Applications 451 (1), 524-543.  
MR 3619250   Zbl 1361.62051  
(társszerzők: Nedényi Fanni és Pap Gyula)

39. A link between Bougerol's identity and a formula due to Donati-Martin, Matsumoto and Yor Arxiv: 1403.5785 (pdf) (2016)
Lecture Notes in Mathematics 2168, Séminaire de Probabilités XLVIII, 179-188.  
MR 3618129   Zbl 06734507  
(társszerző: Peter Kern)

38. Statistical inference for critical continuous state and continuous time branching processes with immigration Arxiv: 1411.2232 (pdf) (2016)
Metrika 79 (7), 789-816.  
MR 3535877   Zbl 1346.62046  
(társszerzők: Körmendi Kristóf és Pap Gyula)

37. Moment formulas for multitype continuous state and continuous time branching processes with immigration Arxiv: 1404.0636 (pdf) (2016)
Journal of Theoretical Probability 29 (3), 958-995.  
MR 3540486   Zbl 1348.60123  
(társszerzők: Zenghu Li és Pap Gyula)

36. On convergence properties of infinitesimal generators of scaled multi-type CBI processes Arxiv: 1404.3658 (pdf) (2016)
Lithuanian Mathematical Journal 56 (1), 1-15.  
MR 3472102   Zbl 1337.60208  
(társszerző: Pap Gyula)

35. Asymptotic behavior of critical irreducible multi-type continuous state and continuous time branching processes with immigration Arxiv: 1404.2242 (pdf) (2016)
Stochastics and Dynamics 16 (4), Article ID 1650008, 30 pages.  
MR 3494683   Zbl 06589055  
(társszerző: Pap Gyula)

34. Parameter estimation for the subcritical Heston model based on discrete time observations Arxiv: 1403.0527 (pdf) (2016)
Acta Scientiarum Mathematicarum (Szeged) 82, 313-338.  
MR 3526353   Zbl 1374.62154  
(társszerzők: Pap Gyula és T. Szabó Tamás)

33. Asymptotic properties of maximum likelihood estimators for Heston models based on continuous time observations Arxiv: 1310.4783 (pdf) (2016)
Statistics 50 (2), 389-417.  
MR 3452993   Zbl 06604437  
(társszerző: Pap Gyula)

32. Dilatively stable stochastic processes and aggregate similarity Arxiv: 1408.3919 (pdf) (2015)
Aequationes mathematicae 89 (6), 1485-1507.  
MR 3427062   Zbl 06548066  
(társszerzők: Peter Kern és Pap Gyula)

31. Statistical inference for 2-type doubly symmetric critical irreducible continuous state and continuous time branching processes with immigration Arxiv: 1406.3325 (pdf) (2015)
Journal of Multivariate Analysis 139, 92-123.  
MR 3349482   Zbl 06447149  
(társszerzők: Körmendi Kristóf és Pap Gyula)

30. Stochastic differential equation with jumps for multi-type continuous state and continuous time branching processes with immigration Arxiv: 1403.0245 (pdf) (2015)
ALEA. Latin American Journal of Probability and Mathematical Statistics 12 (1), 129-169.  
MR 3340375   Zbl 1312.60074  
(társszerzők: Zenghu Li és Pap Gyula)

29. Operator scaled Wiener bridges Arxiv: 1308.6134 (pdf) (2015)
ESAIM: Probability and Statistics 19, 100-114.  
MR 3374871   Zbl 06541374  
(társszerzők: Peter Kern és Vincent Krause)

28. A Robbins-Monro type algorithm for computing global minimizer of generalized conic functions Arxiv: 1301.6112 (pdf) (2015)
Optimization 64 (9), 1999-2020.  
MR 3361163   Zbl 1337.90050  
(társszerzők: Nagy Ábris, Noszály Csaba és Vincze Csaba)

27. Yamada-Watanabe results for stochastic differential equations with jumps Arxiv: 1312.4485 (pdf) (2015)
International Journal of Stochastic Analysis Volume 2015, Article ID 460472, 23 pages.  
MR 3298537   Zbl 06573013  
(társszerzők: Zenghu Li és Pap Gyula)

26. Parameter estimation for a subcritical affine two factor model Arxiv: 1302.3451 (pdf) (2014)
Journal of Statistical Planning and Inference 151-152, 37-59.  
MR 3216637   Zbl 1288.62033  
(társszerzők: Leif Doering, Zenghu Li és Pap Gyula)

25. Asymptotic behavior of conditional least squares estimators for unstable integer-valued autoregressive models of order 2 Arxiv: 1006.4641 (pdf),   Arxiv: 1202.1617 (pdf) (2014)
Scandinavian Journal of Statistics 41 (4), 866-892.  
MR 3277028   Zbl 1305.62321  
(társszerzők: Ispány Márton és Pap Gyula)

24. Stationarity and ergodicity for an affine two-factor model Arxiv: 1302.2534 (pdf) (2014)
Advances in Applied Probability 46 (3), 878-898.  
MR 3254346   Zbl 1305.60067  
(társszerzők: Leif Doering, Zenghu Li és Pap Gyula)

23. Sample path deviations of the Wiener and the Ornstein-Uhlenbeck process from its bridges Arxiv: 1011.0548 (pdf) (2013)
Brazilian Journal of Probability and Statistics 27 (4), 437-466.  
MR 3105038   Zbl 1306.60035  
(társszerző: Peter Kern)

22. Representations of multidimensional linear process bridges Arxiv: 1011.0067 (pdf) (2013)
Random Operators and Stochastic Equations 21 (2), 159-189.  
MR 3068414   Zbl 06191902  
(társszerző: Peter Kern)

21. On parameter estimation for critical affine processes Arxiv: 1210.1866 (pdf) (2013)
Electronic Journal of Statistics Vol. 7, 647-696.  
MR 3035268   Zbl 06167950  
(társszerzők: Leif Doering, Zenghu Li és Gyula Pap)

20. On entire moments of self-similar Markov processes Arxiv: 1203.4332 (pdf) (2013)
Stochastic Analysis and Applications 31 (2), 191-198.  
MR 3021485   Zbl 1264.60027  
(társszerző: Leif Doering)

19. A jump type SDE approach to positive self-similar Markov processes Arxiv: 1111.3235 (pdf) (2012)
Electronic Journal of Probability Vol. 17 Paper no. 94, 1-39.  
MR 2994842   Zbl 1286.60036  
(társszerző: Leif Doering)

18. Additive outliers in INAR(1) models Arxiv: 0903.2421 (pdf) (2012)
Statistical Papers 53 (4), 935-949.  
MR 2992926   Zbl 1254.62091  
(társszerzők: Ispány Márton, Pap Gyula, Manuel Scotto és Maria Eduarda Silva)

17. Path properties of dilatively stable processes and singularity of their distributions Arxiv: 1110.1233 (pdf) (2012)
Stochastic Analysis and Applications 30 (5), 831-848.  
MR 2966101   Zbl 1260.60072  
(társszerző: Iglói Endre)

16. Functional limit theorems for Lévy processes satisfying Cramér's condition Arxiv: 1104.4733 (pdf)   HAL: 00588557 (pdf) (2011)
Electronic Journal of Probability Vol. 16 Paper no. 73, 2020-2038.  
MR 2851054   Zbl 1244.60049  
(társszerző: Jean Bertoin)

15. General alpha-Wiener bridges Arxiv: 1102.4288 (pdf) (2011)
Communications on Stochastic Analysis 5 (3), 585-608.  
MR 2840269   Zbl 1331.60056  
(társszerző: Peter Kern)

14. Explicit formulas for Laplace transforms of certain functionals of some time inhomogeneous diffusions Arxiv: 0810.2930 (pdf) (2011)
Journal of Mathematical Analysis and Applications 380 (2), 405-424.  
MR 2794401   Zbl 1215.60015  
(társszerző: Pap Gyula)

13. Asymptotic behavior of unstable INAR(p) processes Arxiv: 0908.4560 (pdf) (2011)
Stochastic Processes and their Applications 121 (3), 583-608.  
MR 2763097   Zbl 1241.62122  
(társszerzők: Ispány Márton és Pap Gyula)

12. Karhunen-Loève expansions of alpha-Wiener bridges Arxiv: 1007.2904 (pdf) (2011)
Central European Journal of Mathematics 9 (1), 65-84.  
MR 2753883   Zbl 1228.60047  
(társszerző: Iglói Endre)

11. Innovational outliers in INAR(1) models Arxiv: 0903.2421 (pdf) (2010)
Communications in Statistics - Theory and Methods 39 (18), 3343-3362.  
MR 2747588   Zbl 1202.62109  
(társszerzők: Ispány Márton, Pap Gyula, Manuel Scotto és Maria Eduarda Silva)

10. Alpha-Wiener bridges: singularity of induced measures and sample path properties Arxiv: 0810.3070 (pdf) (2010)
Stochastic Analysis and Applications 28 (3), 447-466.  
MR 2739569   Zbl 1195.60060  
(társszerző: Pap Gyula)

9. Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes Arxiv: 0810.2688 (pdf) (2010)
Journal of Statistical Planning and Inference 140 (6), 1576-1593.  
MR 2592235   Zbl 1185.62147  
(társszerző: Pap Gyula)

8. Limit theorems on locally compact Abelian groups (pdf) (2008)
Mathematische Nachrichten 281 (12), 1708-1727.  
MR 2473323   Zbl 1152.60011  
(társszerzők: Alexander Bendikov és Pap Gyula)

7. Weakly infinitely divisible measures on some locally compact Abelian groups (pdf) (2008)
Lithuanian Mathematical Journal 48 (1), 17-29.  
MR 2398167   Zbl 1152.43002  
(társszerző: Pap Gyula)

6. Fourier transform of a Gaussian measure on the Heisenberg group (pdf; kiegészített, javított változat) (2006)
Annales de L'Institut Henri Poincare Probabilites et Statistiques 42 (5), 607-633.  
MR 2259978   Zbl 1102.60003  
(társszerző: Pap Gyula)

5. Portmanteau theorem for unbounded measures (pdf) (2006)
Statistics & Probability Letters 76 (17), 1831-1835.  
MR 2271177   Zbl 1109.60004  
(társszerző: Pap Gyula)

4. Connection between deriving bridges and radial parts from multidimensional Ornstein-Uhlenbeck processes (pdf) (2005)
Periodica Mathematica Hungarica 50 (1-2), 47-60.  
MR 2162799   Zbl 1090.60065  
(társszerző: Pap Gyula)

3. Linear maps on the space of all bounded observables preserving maximal deviation (pdf) (2003)
Journal of Functional Analysis 205, 380-400. 
MR 2017692   Zbl 1047.47029  
(társszerző: Molnár Lajos)

2. Gaussian measures on the affine group: uniqueness of embedding and supports (pdf) (2003)
Publ. Math. Debrecen 63 (1-2), 221-234. 
MR 1990875   Zbl 1027.60002  
(társszerző: Pap Gyula)

1. Local automorphisms of the sets of states and effects on a Hilbert space (pdf) (2001)
Reports on Mathematical Physics 48, 289-298. 
MR 1873970   Zbl 1007.47014  
(társszerző: Tóth Mariann)

lap tetejére